Extremal functional interpolation and approximation by splines
Matematičeskie zametki, Tome 16 (1974) no. 5, pp. 843-854
Cet article a éte moissonné depuis la source Math-Net.Ru
This article is the author's abstract of his dissertation for the degree Doctor of Physico-mathematical Science. The dissertation was defended on April 22, 1974 at the meeting of the Academic Council for the award of higher degrees in mathematics and mechanics at the Novosibirsk State University. Official opponents were: Academician N. N. Yanenko, Corresponding Member of the Academy of Sciences of the Ukrainian SSR, Doctor of Physicomathematical Sciences; Professor N. P. Korenchuk, Doctor of Physicomathematical Sciences; Professor G. Sh. Rubinshtein.
@article{MZM_1974_16_5_a18,
author = {Yu. N. Subbotin},
title = {Extremal functional interpolation and approximation by splines},
journal = {Matemati\v{c}eskie zametki},
pages = {843--854},
year = {1974},
volume = {16},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_16_5_a18/}
}
Yu. N. Subbotin. Extremal functional interpolation and approximation by splines. Matematičeskie zametki, Tome 16 (1974) no. 5, pp. 843-854. http://geodesic.mathdoc.fr/item/MZM_1974_16_5_a18/